# SDR HNAA2018112800297

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 34,545 hours, 30,091 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF WHEN FULL POWER APPLIED E1 TR DISAG EICAS MESSAGE DISPLAYED. ABORTED TAKEOFF. DISCOVERED E1 TR ICU VLV FAIL MSG IN CMC. R&R NR 1 ICU IAW 78-33-01. NO DEFECTS NOTED OPS CHECK GOOD AT THIS TIME. OK FOR SERVICE
